Asymptotics of score test in the generalized β-model for networks

Ting Yan, Yunpeng Zhao

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show that the scaled score test statistic under a simple null in the generalized β-model for undirected networks asymptotically follows standard normal distribution when the number of network vertices goes to infinity.

Original languageEnglish (US)
Pages (from-to)163-169
Number of pages7
JournalStatistics and Probability Letters
Volume119
DOIs
StatePublished - Dec 1 2016
Externally publishedYes

Keywords

  • Central limit theorem
  • Network models
  • Score test

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Asymptotics of score test in the generalized β-model for networks'. Together they form a unique fingerprint.

Cite this